# SDR AALA20130913020

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 105,598 hours, 17,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 2 DOOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
